EconPapers    
Economics at your fingertips  
 

Kuhn's Theorem for Extensive Form Ellsberg Games

Igor Mouraviev (), Frank Riedel and Linda Sass
Additional contact information
Linda Sass: Center for Mathematical Economics, Bielefeld University

No 510, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: The paper generalizes Kuhn's Theorem to extensive form games in which players condition their play on the realization of ambiguous randomization devices and use a maxmin decision rule to evaluate the consequences of their decisions. It proves that ambiguous behavioral and ambiguous mixed strate- gies are payoff-and outcome equivalent only if the latter strategies satisfy a rectangularity condition. The paper also discusses dynamic consistency. In particular, it shows that not only the profile of ambiguous strategies must be appropriately chosen but also the extensive form must satisfy further re- strictions beyond those implied by perfect recall in order to ensure that each player respects her ex ante contingent choice with the evolution of play.

Keywords: Kuhn's Theorem; Strategic Ambiguity; Maxmin Utility; Ellsberg Games (search for similar items in EconPapers)
Pages: 33
Date: 2016-03-14
New Economics Papers: this item is included in nep-gth, nep-hpe, nep-mic and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2901565/2901566 First Version, 2014 (application/x-download)

Related works:
Journal Article: Kuhn’s Theorem for extensive form Ellsberg games (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:510

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2024-02-16
Handle: RePEc:bie:wpaper:510